A Lobatto interpolation grid over the triangle

Blyth, M.G. and Pozrikidis, C. (2005) A Lobatto interpolation grid over the triangle. IMA Journal of Applied Mathematics, 71 (1). pp. 153-169. ISSN 0272-4960

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:11
Last Modified: 24 Jul 2019 16:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/19844
DOI: 10.1093/imamat/hxh077

Actions (login required)

View Item View Item